# SDR SWAA2024090629749

- Difficulty date: August 24, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 50,251 hours, 30,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP STRIP WITH ELONGATED HOLE AT STA 847 L/H<[01] RECEIVED NEW CAP STRIP. FOR INSTALLATION REF. TTG8Q00V3GGE;[02] VERIFIED STEP 1
